Alert archive / New Mexico / Special Weather Statements in 2011
Special Weather Statement, NWS Albuquerque, NM
NWS Albuquerque, NM issued this special weather statement at Jul 26, 2011, 2:02 PM MDT for Valencia County, New Mexico. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 26, 2011, 2:02 PM MDT (20:02 UTC)
- Expired
- Jul 26, 2011, 2:45 PM MDT
- In force
- 43 min
- Issued by
- NWS Albuquerque, NM
County Valencia County, NM
The radar
The Albuquerque radar (KABX), 63 km from the middle of the area, began a volume at 20:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 8.0 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 5 J/kg
- Mixed-layer CIN
- -214 J/kg
- Mixed-layer LCL
- 2006 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 31 m²/s²
- 0-3 km storm-relative helicity
- 38 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
098 WWUS85 KABQ 262002 SPSABQ SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 202 PM MDT TUE JUL 26 2011 NMZ506-507-519-262045- ALBUQUERQUE METRO AREA-WEST CENTRAL HIGHLANDS-WEST CENTRAL MOUNTAINS- 202 PM MDT TUE JUL 26 2011 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN VALENCIA...SOUTHEASTERN CIBOLA AND EXTREME NORTHERN SOCORRO COUNTIES THROUGH 245 PM MDT... AT 200 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 24 MILES SOUTHEAST OF ACOMA PUEBLO...OR ABOUT 28 MILES SOUTH OF LAGUNA PUEBLO...MOVING NORTH AT 10 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. AREAS AFFECTED BY THIS STORM INCLUDE...MAINLY RURAL AREAS OF SOUTHEASTERN CIBOLA AND WESTERN VALENCIA COUNTIES. HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES. && LAT...LON 3491 10742 3478 10697 3453 10723 3458 10744 TIME...MOT...LOC 2003Z 197DEG 10KT 3465 10730 $$
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this special weather statement went out at Jul 26, 3:00 AM MDT, 11 hours 2 minutes earlier.
Area forecast discussion, Jul 26, 3:00 AM MDT, 11 hours 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 300 AM MDT TUE JUL 26 2011 .DISCUSSION...CONVECTION IS ACTIVE AGAIN AT THE PRESENT TIME AND APPEARS AT LEAST ISOLATED ACTIVITY WILL PERSIST AFTER SUNRISE THIS MORNING OVER THE NORTHWEST QUARTER TO THIRD OF THE STATE. SATELLITE IMAGERY SUGGESTS THE UPPER HIGH CENTER OF CIRCULATION IS SHIFTING INTO THE TEXAS PANHANDLE...AND CURRENT STORM MOTION ON RADAR IS TO THE NORTHEAST OVER NORTHWEST NEW MEXICO...WHICH MODELS HAVE BEEN FORECASTING FOR A COUPLE OF DAYS. STORM MOTION IS ALSO FORECAST TO BE A BIT FASTER TODAY...WHICH WOULD REDUCE AT LEAST A LITTLE...THE POTENTIAL FOR FLASH FLOOD PRODUCING RAINFALL. HOWEVER...WITH THE PW VALUES OVER ONE INCH...HAVE DECIDED TO AGAIN HOIST A FLASH FLOOD WATCH FOR BURN SCAR ZONES. WILL INCLUDE THE BURN SCARS IN THE SOUTH CENTRAL MOUNTAINS IN THE WATCH ALTHOUGH THINK POTENTIAL THERE IS LESS THAN FOR THE SCARS IN WESTERN AND NORTHERN NEW MEXICO. THE 00Z GFS IN PARTICULAR IS NOT AS ENTHUSED ABOUT THE SHARPLY DEFINED UPPER DISTURBANCE AND ASSOCIATED DRYING FOR WEDNESDAY AS IT HAS BEEN PREVIOUSLY. THEREFORE...HAVE INCREASED POPS SLIGHTLY OVER THE NORTHWEST...ALTHOUGH WEDNESDAYS CONVECTION MAY TURN OUT TO BE MORE DIURNALLY DRIVEN THAN TODAYS. HAVE CONTINUED TO TWEAK POPS UPWARD IN THE NORTHEAST FOR THURSDAY AND THURSDAY NIGHT AS MODELS ARE PERSISTENT WITH THE IDEA OF A SURFACE BOUNDARY STRETCHING ACROSS THE NORTHEAST PLAINS. ALSO TWEAKED HIGH TEMPERATURES DOWN A FEW DEGREES IN THE NORTHEAST FOR THURSDAY PER THE MET/MAV GUIDANCE. THE LATEST TRENDS FOR THE COMING WEEKEND ARE THAT THE UPPER HIGH CENTER MAY BE SLOWER TO SHIFT TO THE WEST AND OVER NEW MEXICO...THEREFORE THE ACTIVITY THAT NORTHERN AND WESTERN NEW MEXICO HAS EXPERIENCED THE LAST COUPLE OF DAYS MAY END UP PERSISTING THROUGH THIS WEEKEND. REGARDLESS...THE EAST CENTRAL AND SOUTHEAST PLAINS WILL STILL BE THE LEAST LIKELY AREAS TO RECEIVE PRECIPITATION ON A DAILY BASIS THROUGH NEXT SUNDAY. && .AVIATION...ISOLATED SHRA AND TSTMS WILL CONTINUE TO AFFECT PORTIONS OF WESTERN AND CENTRAL NM THRU THE MORNING...THOUGH THE PROBABILITY OF A STORM AFFECTING ANY SINGLE TAF SITE IS LOW. ADDITIONAL SHRA AND TSTMS WILL DEVELOP BY 18Z AND BECOME MORE WIDESPREAD AS THE AFTN PROGRESSES. TSTMS WILL BE CAPABLE OF WIND GUSTS TO 40KTS AND MVFR CIGS AND VSBYS IN HEAVY RAIN. NEARLY ANY TAF SITE MAY BE IMPACTED WITH TSTMS... THOUGH LOWEST CHANCES ARE AT KROW AND KTCC. GREATEST STORM COVERAGE WILL BE ACROSS THE NORTH AND WEST. STORMS WILL LINGER INTO THE EVENING AND OVERNIGHT HOURS...THOUGH IN GENERAL...WILL GRADUALLY DIMINISH IN COVERAGE AND INTENSITY AFTER 03Z. NEXT AVIATION DISCUSSION SCHEDULED FOR 21Z. && .FIRE WEATHER...GOOD TO EXCELLENT RELATIVE HUMIDITY RECOVERIES HAVE BEEN OBSERVED THIS MORNING ACROSS ALL BUT PORTIONS OF THE EASTERN PLAINS...WHICH DID NOT RECEIVE RAINFALL YESTERDAY. A FEW SHOWERS AND THUNDERSTORMS CONTINUE TO DEVELOP THIS MORNING ACROSS WESTERN PORTIONS OF THE STATE WHERE MODEST INSTABILITY EXISTS. THESE STORMS WILL HAVE A SMALL WETTING RAIN FOOTPRINT...BUT MAY BRING SEVERAL CLOUD TO GROUND LIGHTNING STRIKES. THE UPPER HIGH SHIFTS EASTWARD TODAY. WHAT APPEARS TO BE REMNANTS OF AN EASTERLY WAVE WILL ROUND THE UPPER HIGH AND MOVE ACROSS THE FOUR CORNERS AREA THIS AFTERNOON. THIS WILL HELP SHIFT THE BEST MOISTURE PLUME OVER WESTERN NM. WITH PRECIPITABLE H20 VALUES AROUND 150 PERCENT OF NORMAL ALREADY...AND HIGHER MOISTURE VALUES TO MOVE IN THIS AFTERNOON...THE THREAT FOR LOCALLY HEAVY RAINFALL AND FLOODING WILL CONTINUE. WHAT MAY HELP MITIGATE THE THREAT SLIGHTLY...ARE SLIGHTLY FASTER STORM MOTIONS TODAY. STORM MOTIONS THIS MORNING ARE TOWARD THE NORTH AROUND 20 MPH. THIS WILL SHIFT MORE TOWARD THE NORTHEAST THIS AFTERNOON...BUT SPEEDS SHOULD BE SIMILAR...TO PERHAPS SLIGHTLY SLOWER. THOUGH BEST STORM COVERAGE SHOULD BE ACROSS THE WEST AND NORTH...ISOLATED TO SCATTERED COVERAGE REMAINS POSSIBLE ACROSS THE EAST. A 995-998 MB SURFACE LOW IN EASTERN COLORADO MAY ALSO BRING A FEW BREEZES ACROSS THE NORTHEAST. STORMS MAY LINGER INTO THE OVERNIGHT HOURS...THOUGH A GENERAL DECREASE IN COVERAGE IS EXPECTED AFTER SUNSET. RELATIVE HUMIDITY RECOVERIES WILL AGAIN BE GOOD TO EXCELLENT IN AREAS THAT RECEIVED RAINFALL. ON WEDNESDAY...THE MOISTURE PLUME WILL NOT BE AS WELL DEFINED...AND WITHOUT A WEAK DISTURBANCE MOVING ACROSS THE STATE...OVERALL STORM COVERAGE SHOULD DECREASE SLIGHTLY...BUT THE WEST AND NORTH WILL REMAIN FAVORED. MODELS NOT AS AMBITIOUS WITH BRINGING DRIER AIR INTO THE NORTHWEST ON THURSDAY...THUS RAISED DEWPOINTS SOME. STILL LOOKS TO BE A DRY AIR INTRUSION...BUT NOW IT DOES NOT LOOK TO AFFECT AS MUCH OF THE STATE. THUS...STORM COVERAGE WILL REMAIN FAIRLY WIDESPREAD. AN ADDITIONAL FOCUS FOR STORM DEVELOPMENT WILL BE A REMNANT OUTFLOW BOUNDARY ACROSS NORTHEAST NM. ANOTHER CHANGE IN THE MODEL GUIDANCE IS THAT THEY DO NOT BRING THE UPPER HIGH BACK WESTWARD OVER THE WEEKEND AND INTO EARLY NEXT WEEK. INSTEAD... MODELS SHOW THE UPPER HIGH GENERALLY STAYING OVER OKLAHOMA...WHICH WILL ALLOW FOR DAILY ROUNDS OF THUNDERSTORM ACTIVITY. THE LEAST AMOUNT OF STORM COVERAGE WILL BE ACROSS THE EAST WHERE SOME DRIER AIR MAY MOVE IN FROM TEXAS. REGARDLESS...NO MAJOR TEMPERATURE SWINGS OR CHANGES IN HUMIDITY ARE EXPECTED THURSDAY THROUGH EARLY NEXT WEEK. && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 92 65 92 65 / 40 40 20 30 DULCE........................... 87 56 87 55 / 50 50 50 40 CUBA............................ 80 59 83 58 / 50 50 40 40 GALLUP.......................... 85 60 87 61 / 50 40 40 40 EL MORRO........................ 82 56 84 55 / 50 50 40 40 GRANTS.......................... 84 60 86 59 / 50 40 40 40 QUEMADO......................... 83 59 84 59 / 50 50 50 50 GLENWOOD........................ 89 61 92 65 / 40 40 40 40 CHAMA........................... 82 50 82 50 / 50 50 50 50 LOS ALAMOS...................... 79 61 79 60 / 30 30 40 40 PECOS........................... 78 58 78 58 / 30 30 40 40 CERRO/QUESTA.................... 82 53 82 53 / 30 30 40 40 RED RIVER....................... 74 49 73 49 / 40 40 50 40 ANGEL FIRE...................... 76 48 75 48 / 40 40 50 40 TAOS............................ 86 55 85 55 / 30 30 40 30 MORA............................ 76 55 76 56 / 30 40 40 40 ESPANOLA........................ 87 60 88 60 / 30 30 30 30 SANTA FE........................ 83 60 85 61 / 30 30 30 30 SANTA FE AIRPORT................ 86 61 88 62 / 30 30 20 20 ALBUQUERQUE FOOTHILLS........... 87 68 89 67 / 30 30 20 30 ALBUQUERQUE HEIGHTS............. 91 71 92 71 / 30 30 20 20 ALBUQUERQUE VALLEY.............. 92 65 93 69 / 30 30 20 20 ALBUQUERQUE WEST MESA........... 92 69 92 70 / 30 30 20 20 LOS LUNAS....................... 91 67 92 68 / 30 30 20 20 RIO RANCHO...................... 91 68 92 70 / 30 20 20 20 SOCORRO......................... 96 70 96 70 / 30 30 20 30 SANDIA PARK/CEDAR CREST......... 82 58 83 59 / 30 30 30 30 TIJERAS......................... 85 64 86 63 / 30 30 20 30 MORIARTY/ESTANCIA............... 85 61 85 61 / 30 30 20 30 CLINES CORNERS.................. 85 62 85 62 / 30 40 30 30 GRAN QUIVIRA.................... 89 64 89 64 / 30 30 20 30 CARRIZOZO....................... 89 65 89 65 / 20 30 20 20 RUIDOSO......................... 84 63 86 62 / 30 30 30 30 CAPULIN......................... 87 57 87 61 / 30 30 30 30 RATON........................... 94 59 92 60 / 30 40 40 40 SPRINGER........................ 90 60 89 62 / 30 30 30 30 LAS VEGAS....................... 85 60 84 60 / 30 30 30 30 CLAYTON......................... 97 67 95 67 / 10 10 20 20 ROY............................. 91 65 91 67 / 20 30 20 20 CONCHAS......................... 92 70 93 71 / 10 20 10 20 SANTA ROSA...................... 95 70 95 70 / 10 20 10 20 TUCUMCARI....................... 100 71 99 72 / 10 10 10 20 CLOVIS.......................... 98 69 98 69 / 5 5 5 10 PORTALES........................ 99 70 99 70 / 5 5 5 10 FORT SUMNER..................... 99 71 99 72 / 10 10 10 20 ROSWELL......................... 101 73 100 73 / 10 10 10 20 PICACHO......................... 93 68 93 68 / 20 20 20 20 ELK............................. 87 65 87 63 / 20 30 30 20 && .ABQ WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FROM NOON MDT TODAY THROUGH THIS EVENING FOR THE FOLLOWING ZONES...NMZ508-511-512-514-526-527-539. &&
Hazardous weather outlook, Jul 26, 6:00 AM MDT, 8 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 600 AM MDT TUE JUL 26 2011 NMZ501>540-271200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 600 AM MDT TUE JUL 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT HEAVY RAINFALL FROM THUNDERSTORMS THIS AFTERNOON AND EVENING MAY CREATE AREAS OF FLASH FLOODING OVER AND NEAR RECENT BURN SCARS. ELSEWHERE ACROSS NORTHERN AND CENTRAL NEW MEXICO...SCATTERED STORMS MAY PRODUCE LOCALIZED HEAVY RAINFALL AND ASSOCIATED MINOR FLOODING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE POTENTIAL FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. HOWEVER...SCATTERED THUNDERSTORMS WILL DEVELOP EACH DAY AND MAY PRODUCE LOCALIZED HEAVY RAINFALL AND ASSOCIATED MINOR FLOODING. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS TO THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE AT 1.888.386.7637 OR VIA THE WEB AT WEATHER.GOV/ABQ.
In the hours before
Special weather statement, Jul 26, 12:24 PM MDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1224 PM MDT TUE JUL 26 2011 NMZ506-507-261915- WEST CENTRAL HIGHLANDS-WEST CENTRAL MOUNTAINS- 1224 PM MDT TUE JUL 26 2011 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CIBOLA COUNTY THROUGH 115 PM MDT... AT 1221 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES SOUTHWEST OF ACOMA PUEBLO...OR ABOUT 21 MILES SOUTHWEST OF LAGUNA PUEBLO...MOVING NORTHEAST AT 10 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. AREAS AFFECTED BY THIS STORM INCLUDE...ACOMA PUEBLO... SKYLINE-GANIPA...SAN FIDEL...MCCARTYS...ACOMITA...SEAMA...NORTH ACOMITA VILLAGE AND ACOMITA LAKE. HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES. && LAT...LON 3517 10764 3484 10723 3470 10761 3480 10779 TIME...MOT...LOC 1824Z 213DEG 8KT 3483 10764
Special weather statement, Jul 26, 2:02 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 202 PM MDT TUE JUL 26 2011 NMZ506-507-519-262045- ALBUQUERQUE METRO AREA-WEST CENTRAL HIGHLANDS-WEST CENTRAL MOUNTAINS- 202 PM MDT TUE JUL 26 2011 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN VALENCIA...SOUTHEASTERN CIBOLA AND EXTREME NORTHERN SOCORRO COUNTIES THROUGH 245 PM MDT... AT 200 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 24 MILES SOUTHEAST OF ACOMA PUEBLO...OR ABOUT 28 MILES SOUTH OF LAGUNA PUEBLO...MOVING NORTH AT 10 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. AREAS AFFECTED BY THIS STORM INCLUDE...MAINLY RURAL AREAS OF SOUTHEASTERN CIBOLA AND WESTERN VALENCIA COUNTIES. HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES. && LAT...LON 3491 10742 3478 10697 3453 10723 3458 10744 TIME...MOT...LOC 2003Z 197DEG 10KT 3465 10730
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 25, 6:02 PM MDT | Areal Flood Advisory | ABQ | Socorro | 88 min |
| Jul 25, 7:33 PM MDT | Areal Flood Advisory | ABQ | Guadalupe | 57 min |
| Jul 26, 4:05 AM MDT | Flash Flood Watch | ABQ | 17 hr | |
| Jul 26, 12:24 PM MDT | Special Weather Statement | ABQ | Cibola | 51 min |
| Jul 26, 12:45 PM MDT | Flash Flood Warning | ABQ | Lincoln | 4 hr |
| Jul 26, 12:55 PM MDT | Areal Flood Advisory | ABQ | Lincoln, Socorro, Torrance | 2 hr |
| Jul 26, 12:58 PM MDT | Areal Flood Advisory | ABQ | Catron | 2 hr |
| Jul 26, 1:18 PM MDT | Areal Flood Advisory | ABQ | Cibola, Valencia | 117 min |
| Jul 26, 1:56 PM MDT | Areal Flood Advisory | ABQ | Chaves, Lincoln | 2 hr |
| Jul 26, 2:10 PM MDT | Areal Flood Advisory | ABQ | Rio Arriba, Sandoval | 110 min |
| Jul 26, 2:48 PM MDT | Areal Flood Advisory | ABQ | Cibola, Socorro, Valencia | 117 min |
| Jul 26, 2:52 PM MDT | Areal Flood Advisory | ABQ | San Juan | 113 min |
| Jul 26, 3:35 PM MDT | Areal Flood Advisory | ABQ | Cibola, Socorro, Valencia | 115 min |
| Jul 26, 4:24 PM MDT | Areal Flood Advisory | ABQ | McKinley, San Juan | 2 hr |
| Jul 26, 5:04 PM MDT | Areal Flood Advisory | ABQ | Bernalillo, Sandoval, Santa Fe, Torrance | 116 min |
| Jul 26, 5:09 PM MDT | Areal Flood Advisory | ABQ | San Juan | 111 min |
| Jul 26, 5:12 PM MDT | Special Weather Statement | ABQ | 33 min | |
| Jul 26, 5:43 PM MDT | Special Weather Statement | ABQ | Torrance | 32 min |
Nearby
Special Weather Statements in New Mexico, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.